# SDR SWI2025F01132

- Difficulty date: August 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR, FR 14 CROSSBEAM CORRODED AT RH TRACK/ BEAM. PERFORMED SRM DOUBLER REPAIR AT PAX FLOOR, FR 14 CROSSBEAM AT RH TRACK REF SRM 53-00-10/REPAIR 03P. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06.CPM 51-25-00 (PO:331184)NO CHANGE TO WEIGHT AND BALANCE
